# SDR DHL20007070

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655343315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE AT FWD CARGO DOOR CUTOUT THE NR 2 DOORSTOP FITTING FROM THE TOP WAS CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-30-2.
